# SDR N6WA2025060307

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,664 hours, 24,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321273
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHOB SEAT RAIL AT LBL27 FS364.00 - FS477.00 HAS CORROSION.    REMOVED AND REPLACED LHOB SEAT RAIL AT LBL27 BETWEEN FS364.00 - FS477.00 IAW CRJ AMM 53-00-47.
